CSpace

Browse/Search Results:  1-10 of 12 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:21/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:15/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
Weighted least absolute deviations estimation for periodic ARMA models 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 8, 页码: 1273-1288
Authors:  Pan, Baoguo;  Chen, Min;  Wang, Yan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Periodic ARMA  WLADE  asymptotic normality  strict periodic stationarity  periodic ergodicity  
ergodicityandasymptoticstabilityoffellersemigroupsonpolishmetricspaces 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1235
Authors:  Gong Fuzhou;  Liu Yuan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
necessaryandsufficientconditionsforlipschitzergodicityandgeneralizedergodicity 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 4, 页码: 777
Authors:  Zheng Zuohuan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Ergodicity of linear SPDE driven by L,vy noise 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2010, 卷号: 23, 期号: 1, 页码: 137-152
Authors:  Dong, Zhao;  Xie, Yingchao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Ergodicity  invariant measure  Levy noise  linear SPDE  
An equivalent relationship in discrete dynamical systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 卷号: 49, 期号: 9-10, 页码: 1433-1437
Authors:  Chen, GR;  Zheng, ZH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized ergodicity  a.e. E-chain transitivity  compact metric space  periodic orbit